# SDR AALA20130528003

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 39,461 hours, 19,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CENTER CEILING EMERGENCY LIGHTS BETWEEN AFT LAVATORIES INOPERATIVE.  CLEANED RT CENTER CEILING ENERGENCY LIGHT BATTERIES .  OPS CHECK NORMAL.
